# SDR 95ZZZX6222

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987RA
- Make and model: Beech C-99
- Aircraft serial: U205
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator Lite
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLL/GNV - FLT 381 - PILOT REPORT:  MAIN GEAR ANNUNCIATOR LIGHTS WOULD NOT ILLUMINATE, ON GEAR EXTENSION, POPPED.  MAINTENANCE:  INSPECTED ALL UPLOCK AND DOWNLOCK SWITCHES AND COMPONENTS AND INSPECTED GEAR SELECTOR HANDLE AND WIRING, NO DEFECTS NOTED.  SWUNG GEAR SEVERAL TIMES, COULD NOT DUPLICATE.  AIRCRAFT RELEASED.
